# SDR AALA971819

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LIGHT CORROSION ON BELL FRAME AT STATION 899 AND LONGERON/STRINGER 52.  REPAIRED PER SRM 53-30-00 VOL 1.  (M)
